# SDR DALA1135309866

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 73 HAS 1 HOLE ON TOP SKIN.  CUT OUT DAMAGE (1") IAW SRM 53-01 FIG, 4. NDT VERIFIED NO CRACK NOTED IAW NDT SPM 06-10-01. ORIG MAT OF PANEL 73 IS .020" 7075-T6 IAW SRM 53-23-0.  FABRICATED DOUBLER FROM .032" 7075T6 AND INSTALLED IAW SRM 53-01 FIG 4.
